Posted by Amanda Troy (126.96.36.199) on February 27, 2001 at 14:19:26:
My husband is a cluster sufferer. He recently was in Turkey for three months during his "cluster season". Because I was terrified that he would be in another country during this period and not in his normal surroundings I begin researching and studying everything I could about the Cluster. I came across an article on Lithium and it's ability in some cases to relieve the sufferer. We decided to try it after weighing the side effects. It did work, my husband was without a headache for the entire time, however, upon returning home and discontinueing the Medication (he has suffered the same time EVERY year for 15 years)they have returned.
My question is, are these "re-bound" headaches? What are the mental side effects of lithium, I know it has been used in Maniac Deppressive desease? Has anyone used this medication on a continual basis, and if so can you give me your pros/cons?
Post a Followup